# SDR 2005UALA01380

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Str 6r At Sta 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R CRACKED AT STATION 727B. REMOVED 22.5" SECTION OF STRINGER. ACP NDT VERIFICATION OF CRACK CONTAINMENT. FABRICATED STRINGER SECTION & REPAIR "Z"  ANGLES & HEAT TREATED. INSTALLED NESTED "Z" ANGLES REPAIR PER SRM53-00-03 #3, SRM 51-40-01 & SRM 51-40-03. REPLACED ADJACENT STRINGER CLIPS PER SRM 51-40-02.
